# SDR N3VR96004

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3268, STRINGER CRACKED AFT OF B/S 720B, RT STRINGER 15 RT AT WING FLOOD LIGHT HOUSING.  STOP DRILLED CRACK AND FABRICATED REPAIR PARTS FROM 7075-T6 IAW SRM 53-10-3.  INSTALLED PARTS IAW SRM 53-10-3.  (M)
